Please use this identifier to cite or link to this item: http://elar.usfeu.ru/handle/123456789/8838
Title: Legendre transformation in Hubbard and Anderson models
Authors: Chashchin, N. I.
Issue Date: 2011
Publisher: Pleiades Publishing
Citation: Chashchin, N. I. Legendre transformation in Hubbard and Anderson models / N. I. Chashchin // Physics of Metals and Metallography. – 2011. – Vol. 111. – Iss. 4. – P. 329-338.
Abstract: The previously derived variational-derivative equations for the Hubbard model and for the single-impurity Anderson model after the Legendre transformation are represented in the form of a set of two nonlinear integral equations. The one-particle propagators of the number of particles and of the momentum that are defined by these equations exhibit a regular behavior in three limiting cases. First, for both models in the limit of the zero width of the conduction band (W/U = 0) there is obtained a result known as the atomic limit. Second, it has been shown that in the limit of U/W < 1 the Pauli principle in the form of an additional coupling equation excludes from the perturbation-theory series some class of diagrams that are present in the standard expansion. Finally, for the case of U = ∞ and N e = N at - 1 in the framework of the Hubbard model there has been obtained an equation that agrees with the exact Nagaoka statement on the saturated ferromagnetism. A calculation has been performed of the density of impurity electron states in the symmetrical Anderson model in the paramagnetic phase for various values of the parameters of the Coulomb interaction U/πΓ and temperature T/Γ, where Γ is the width of the localized impurity level. The calculation results are in good agreement with the results obtained by other methods. © 2011 Pleiades Publishing, Ltd.
Keywords: Anderson MODEL
DENSITY OF ELECTRON STATES
GENERATING FUNCTIONAL
Hubbard MODEL
LEGENDRE TRANSFORMATION
VARIATIONAL METHOD
Anderson MODELS
DENSITY OF ELECTRON STATE
GENERATING FUNCTIONAL
Hubbard
LEGENDRE TRANSFORMATIONS
VARIATIONAL METHODS
CRYSTAL IMPURITIES
ELECTRON MOBILITY
Hubbard MODEL
INTEGRAL EQUATIONS
PARAMAGNETISM
PERTURBATION TECHNIQUES
NONLINEAR EQUATIONS
URI: http://elar.usfeu.ru/handle/123456789/8838
DOI: 10.1134/S0031918X11030021
SCOPUS: 2-s2.0-79957988785
WoS: WOS:000294243800002
RSCI: 16989482
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-79957988785.pdf772,11 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.